Faculty & Staff
Fokam Jean Marcel
Assistant Professor, Mathematics
Ph.D., University of Texas at Austin, USA
Dr. Fokam obtained a Maîtrise from the University of Yaounde, a Master's Degree at the University of Cape Town and Ph.D. from the University of Texas at Austin, US.
Before coming to AUN, he was a Postdoctoral Fellow at McMaster University; Teaching Assistant at University of Texas, Austin; Tutor in the University of Cape Town and High school teacher at New-Bell High in Douala, Cameroon.
(MAT 212) Linear Algebra
(MAT 121) Calculus I
(MAT 210) Calculus II
(MAT 120) Pre-calculus
(MAT 110) University Algebra
Infinite dimensional Hamiltonian Systems; Partial Differential Equations
Periodic Solutions for Infinite Dimensional Hamiltonian Systems;
Calculus of Variations;
Harmonic Analysis Methods in Partial Differential Equations;
Small denominator problems;
Regularity of periodic solutions for degenerate semi linear wave equations http://arxiv.org/abs/1012.5428 ;
Multiplicity and Regularity of Periodic Solutions for a Class Of Degenerate Semi linear Wave Equations arXiv:1009.2801;
Multiplicity and Regularity of Large Periodic Solutions with Rational Frequency For a Class of Semi Linear Wave Equations
Forced vibrations via Nash-Moser Iteration,” Communications in Mathematical Physics. 283 (2008), no. 2, 285–304.